- Volume 52 Issue 3
Vecer derived a degenerate parabolic equation characterizing the price of Asian options with generally sampled average. It is well understood that there exists a unique probabilistic solution to Vecer's PDE but it remained unclear whether the probabilistic solution is a classical solution. We prove that the probabilistic solution to Vecer's PDE is indeed regular.
Asian options;degenerate parabolic equation;regularity of solutions
- S. Kim, On a degenerate parabolic equation arising in pricing of Asian options, J. Math. Anal. Appl. 351 (2009), no. 1, 326-333. https://doi.org/10.1016/j.jmaa.2008.10.019
- N. V. Krylov, Introduction to the Theory of Diffusion Processes, American Mathematical Society, Providence, RI, 1995.
- N. V. Krylov, Lectures on Elliptic and Parabolic Equations in Holder Spaces, American Mathematical Society, Providence, RI, 1996.
- J. Vecer, Unified Asian Pricing, Risk 15 (2002), no. 6, 113-116.
연구 과제 주관 기관 : NSF, NRF